学术探索
学术期刊
新闻热点
数据分析
智能评审
立即登录
ON PATTERN-FORMATION MECHANISMS FOR LEPIDOPTERAN WING PATTERNS AND MAMMALIAN COAT MARKINGS
被引:138
作者
:
MURRAY, JD
论文数:
0
引用数:
0
h-index:
0
MURRAY, JD
机构
:
来源
:
PHILOSOPHICAL TRANSACTIONS OF THE ROYAL SOCIETY B-BIOLOGICAL SCIENCES
|
1981年
/ 295卷
/ 1078期
关键词
:
D O I
:
10.1098/rstb.1981.0155
中图分类号
:
Q [生物科学];
学科分类号
:
07 ;
0710 ;
09 ;
摘要
:
引用
收藏
页码:473 / 496
页数:24
相关论文
共 49 条
[1]
MODELS FOR CELL-DIFFERENTIATION AND GENERATION OF POLARITY IN DIFFUSION-GOVERNED MORPHOGENETIC FIELDS
BABLOYANTZ, A
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV LIBRE BRUSSELS, FAC SCI, BRUSSELS, BELGIUM
UNIV LIBRE BRUSSELS, FAC SCI, BRUSSELS, BELGIUM
BABLOYANTZ, A
HIERNAUX, J
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV LIBRE BRUSSELS, FAC SCI, BRUSSELS, BELGIUM
UNIV LIBRE BRUSSELS, FAC SCI, BRUSSELS, BELGIUM
HIERNAUX, J
[J].
BULLETIN OF MATHEMATICAL BIOLOGY,
1975,
37
(06)
: 637
-
657
[2]
BARD JBL, 1977, J ZOOL, V183, P527
[3]
THRESHOLD, WAVE AND CELL-CELL AVALANCHE BEHAVIOR IN A CLASS OF SUBSTRATE-INHIBITION OSCILLATORS
BRITTON, NF
论文数:
0
引用数:
0
h-index:
0
机构:
Mathematical Institute, Oxford, England
BRITTON, NF
MURRAY, JD
论文数:
0
引用数:
0
h-index:
0
机构:
Mathematical Institute, Oxford, England
MURRAY, JD
[J].
JOURNAL OF THEORETICAL BIOLOGY,
1979,
77
(03)
: 317
-
332
[4]
PATTERN-FORMATION BY REACTION-DIFFUSION INSTABILITIES - APPLICATION TO MORPHOGENESIS IN DROSOPHILA
BUNOW, B
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV TECHNOL COMPIEGNE, DEPT MATH APPL & INFORMAT, F-60206 COMPIEGNE, FRANCE
BUNOW, B
KERNEVEZ, JP
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV TECHNOL COMPIEGNE, DEPT MATH APPL & INFORMAT, F-60206 COMPIEGNE, FRANCE
KERNEVEZ, JP
JOLY, G
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV TECHNOL COMPIEGNE, DEPT MATH APPL & INFORMAT, F-60206 COMPIEGNE, FRANCE
JOLY, G
THOMAS, D
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV TECHNOL COMPIEGNE, DEPT MATH APPL & INFORMAT, F-60206 COMPIEGNE, FRANCE
THOMAS, D
[J].
JOURNAL OF THEORETICAL BIOLOGY,
1980,
84
(04)
: 629
-
649
[5]
DIFFUSION IN EMBRYOGENESIS
CRICK, F
论文数:
0
引用数:
0
h-index:
0
CRICK, F
[J].
NATURE,
1970,
225
(5231)
: 420
-
&
[6]
DAGG AI, 1968, EXTRAIT MAMMALIA, V32, P657
[7]
DYNAMICS OF CELLULAR DIFFERENTIATION AND ASSOCIATED PATTERN FORMATION
EDELSTEIN, BB
论文数:
0
引用数:
0
h-index:
0
EDELSTEIN, BB
[J].
JOURNAL OF THEORETICAL BIOLOGY,
1972,
37
(02)
: 221
-
+
[8]
PATTERN REGULATION IN EPIMORPHIC FIELDS
FRENCH, V
论文数:
0
引用数:
0
h-index:
0
机构:
NATL INST MED RES, LONDON NW7 1AA, ENGLAND
FRENCH, V
BRYANT, PJ
论文数:
0
引用数:
0
h-index:
0
机构:
NATL INST MED RES, LONDON NW7 1AA, ENGLAND
BRYANT, PJ
BRYANT, SV
论文数:
0
引用数:
0
h-index:
0
机构:
NATL INST MED RES, LONDON NW7 1AA, ENGLAND
BRYANT, SV
[J].
SCIENCE,
1976,
193
(4257)
: 969
-
981
[9]
GOLDSCHMIDT R, 1920, QUANTITATIVEN GRUNDL
[10]
HARRISON LG, 1980, SEP WORKSH MORPH AC
←
1
2
3
4
5
→
共 49 条
[1]
MODELS FOR CELL-DIFFERENTIATION AND GENERATION OF POLARITY IN DIFFUSION-GOVERNED MORPHOGENETIC FIELDS
BABLOYANTZ, A
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV LIBRE BRUSSELS, FAC SCI, BRUSSELS, BELGIUM
UNIV LIBRE BRUSSELS, FAC SCI, BRUSSELS, BELGIUM
BABLOYANTZ, A
HIERNAUX, J
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV LIBRE BRUSSELS, FAC SCI, BRUSSELS, BELGIUM
UNIV LIBRE BRUSSELS, FAC SCI, BRUSSELS, BELGIUM
HIERNAUX, J
[J].
BULLETIN OF MATHEMATICAL BIOLOGY,
1975,
37
(06)
: 637
-
657
[2]
BARD JBL, 1977, J ZOOL, V183, P527
[3]
THRESHOLD, WAVE AND CELL-CELL AVALANCHE BEHAVIOR IN A CLASS OF SUBSTRATE-INHIBITION OSCILLATORS
BRITTON, NF
论文数:
0
引用数:
0
h-index:
0
机构:
Mathematical Institute, Oxford, England
BRITTON, NF
MURRAY, JD
论文数:
0
引用数:
0
h-index:
0
机构:
Mathematical Institute, Oxford, England
MURRAY, JD
[J].
JOURNAL OF THEORETICAL BIOLOGY,
1979,
77
(03)
: 317
-
332
[4]
PATTERN-FORMATION BY REACTION-DIFFUSION INSTABILITIES - APPLICATION TO MORPHOGENESIS IN DROSOPHILA
BUNOW, B
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV TECHNOL COMPIEGNE, DEPT MATH APPL & INFORMAT, F-60206 COMPIEGNE, FRANCE
BUNOW, B
KERNEVEZ, JP
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV TECHNOL COMPIEGNE, DEPT MATH APPL & INFORMAT, F-60206 COMPIEGNE, FRANCE
KERNEVEZ, JP
JOLY, G
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV TECHNOL COMPIEGNE, DEPT MATH APPL & INFORMAT, F-60206 COMPIEGNE, FRANCE
JOLY, G
THOMAS, D
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV TECHNOL COMPIEGNE, DEPT MATH APPL & INFORMAT, F-60206 COMPIEGNE, FRANCE
THOMAS, D
[J].
JOURNAL OF THEORETICAL BIOLOGY,
1980,
84
(04)
: 629
-
649
[5]
DIFFUSION IN EMBRYOGENESIS
CRICK, F
论文数:
0
引用数:
0
h-index:
0
CRICK, F
[J].
NATURE,
1970,
225
(5231)
: 420
-
&
[6]
DAGG AI, 1968, EXTRAIT MAMMALIA, V32, P657
[7]
DYNAMICS OF CELLULAR DIFFERENTIATION AND ASSOCIATED PATTERN FORMATION
EDELSTEIN, BB
论文数:
0
引用数:
0
h-index:
0
EDELSTEIN, BB
[J].
JOURNAL OF THEORETICAL BIOLOGY,
1972,
37
(02)
: 221
-
+
[8]
PATTERN REGULATION IN EPIMORPHIC FIELDS
FRENCH, V
论文数:
0
引用数:
0
h-index:
0
机构:
NATL INST MED RES, LONDON NW7 1AA, ENGLAND
FRENCH, V
BRYANT, PJ
论文数:
0
引用数:
0
h-index:
0
机构:
NATL INST MED RES, LONDON NW7 1AA, ENGLAND
BRYANT, PJ
BRYANT, SV
论文数:
0
引用数:
0
h-index:
0
机构:
NATL INST MED RES, LONDON NW7 1AA, ENGLAND
BRYANT, SV
[J].
SCIENCE,
1976,
193
(4257)
: 969
-
981
[9]
GOLDSCHMIDT R, 1920, QUANTITATIVEN GRUNDL
[10]
HARRISON LG, 1980, SEP WORKSH MORPH AC
←
1
2
3
4
5
→